After a heart surgery my husband's shoulder is popping. Is it normal?
My husband had open heart surgery 14 days ago he can feel his shoulder or breat bones popping, is this normal? My husband had open heart surgery 14 days ago he can feel his shoulder or breat bones popping, is this normal?
yes its normal, it pops and feels like a whole body funny bone . goes away after 6 or 7 weeks, then still once in a while it will pop but will not hurt any more . have him try and be up and just doing light activity, only walk slow and short distances, just laying in bed is good, but try and get him out a little, lower the pain pills, and start getting off them, the sooner the better, he may get dizzy also once he starts getting around, have him lay down for a few minutes when dizzy, but get back up and keep being out of bed, try and take him in the car to the store and out and about, just get him going again, don't walk too far or try and push through pain, just easy and slow.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My husband had open heart surgery (pericardectomy) 6 weeks ago. He now has a very slumped posture where his shoulders and head fall forward and it seems to cause a shffling gait. Is this normal and will it go away or should we be concerned that this posture might become permanent?
I am a 24 and a half year old white female with 3 children ages 4 and under. My heart rate is normally on the higher side when I am pregnant and that s pretty much the only time I ever check it. But I ve been checking it a lot the past few days and every time it s been between 101-109bpm. Even after just waking up after sleeping. Sometimes I do feel like my heart is racing. Is this something I should get checked out by a doctor?
On Sept. 27, 2017 husband had triple bypass. Recovery excellent. No damage to heart from initial symptoms. Before surgery he had twisted a knee, was going to see orthopedic doc, but got postponed till right after surgery. Post surgery, Orthopedic doc put him on large doses of Aleeve for knee. Husband subsequently had a SECOND heart attack 2 months after bypass surgery. Cardiologist has said NO Aleeve, or steriod shot (he got one day before second heart attack). Not sure how to proceed. Fire orthopedic doc and find one cardiologist likes? Feel like this was stupid recommendation to take the Aleeve. Husband was just ready to resume regaining his pilot s license, he flies for living, and now cardiologist is wavering on IFsue he will ever be allowed to fly. So was this the cause of second heart attack? Can cardiologist tell us that?
My father age 74 undergone heart bypass surgery in Godbole heart hospital thane on 2nd Jan 2011. He used to complain chest pains and gases in the night in the month of December and diagonised with heart blockages. After heart surgery he was discharged from hospital after successful operation and went to Andheri at my brother s place. At that time he had 101 fever and started having diarhea for so many times that he could not walk. He didnt want to have water or any food at that time. We admitted in Andheri hospital, and found that he is having infection with WBC went as much as 35K, Dr treated him with antibiotics and also dialysis since his urine output reduced due to dehydration. After 7 days his diarhea stopped, urine output increased and WBC count came to 10K. Again after 2 days he startted having diarhea with 100 fever, then dr consulted gastroentologist. He was of the opinion that this is due to antibiotic effect. Still my father had the diarhea and could not walk. So dr. Suggested colonoscopy. Blood culture, stool culture came negative. Just checking 1 what could be the reason of this? Anything related to operation? Infection? 2 He was very active before operation and sometimes had constipation 3 Will he be able bare colonoscopy and will it help
Hi I had sever mitral',valve reguritation in june when was pregnant, my last heart scan showed the leaking had slowed/stopped, I am due another heart scan next week, but these last few days been experiencing bad circulation in my feet when i get out of bed, have always had in my hands but never my feet,'will this be due to my heart problem?
Hello, I am a 39 year old female. I received my second ever kenalog shot for allergies over a week ago. The one previous was a year prior to that. In the past 3 days I have been experiencing heart palpitaions the entire day and night. I have had palpiations for years now, but only once in a while. The palpitions I am now experiencing are continuous. I had been tested about five years ago and was told I had tricuspid and mitral valve regurgitation. Several years later a different doctor sent me for testing and it showed no regurgitation. It doesnt make sense to me. My question is do you think it is possible the palpitations are caused by the kenalog? I was put back on Singulair as well but stopped taking it to see if that was the culprit. I am uneasy with this feeling and it is stressing me out more so worrying about it. Thank you in advance.
My 89 year old father just had a triple bypass and valve replacement. He lost kidney function after the surgery. They are now wanting him to go to a long term acute center, I m guessing because his heart rate registers low in the upper 40 s to mid 50 s. how long can I expect him to last on dialysis
My aunt (61 female) has recently been diagnosed with AORTIC VALVE STENOSIS and has been advised to undergo corrective surgery outside our state (J&K) and preferably in XXXXXXX Need to know about the prognosis and the treatment options. Also if you...